• Users Online: 767
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 10  |  Issue : 3  |  Page : 319-321

EGFR inhibitors-related panniculitis: A new side effect


1 Department of Dermatology and Venereology, Centro Hospitalar São João EPE, Porto, Portugal
2 Department of Pathology, Centro Hospitalar São João EPE, Porto, Portugal

Correspondence Address:
Sofia Lopes
Alameda Hêrnani Monteiro, Porto - 4200-319
Portugal
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/idoj.IDOJ_273_18

Rights and Permissions

Epidermal growth factor receptor (EGFR) inhibitors are widely used in the treatment of advanced malignancies, and their skin toxicity is frequent and well recognized in the literature. We report the case of a 69-year-old patient with a history of adenocarcinoma of the lung treated with several EGFR inhibitors and the development of skin lesions compatible with panniculitis. The reproducibility of the lesions with different inhibitors reinforces the causal relationship with the drug, representing the first report in the literature of this side effect.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed201    
    Printed6    
    Emailed0    
    PDF Downloaded36    
    Comments [Add]    

Recommend this journal